Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 348, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 6, 2008, 6:28 PM CDT for Cedar County, Dade County, Polk County, Missouri. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2008, 6:28 PM CDT (23:28 UTC)
- Expired
- Jun 6, 2008, 7:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Cedar County, MO, Dade County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 52 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 6:38 PM CDT | FUNNEL CLOUD | 2 E Cane Hill, MO | CITIZEN REPORT OF A FUNNEL CLOUD EAST OF CANE HILL. TIME ESTIMATED. |
| Jun 6, 7:05 PM CDT | FUNNEL CLOUD | 6 N Bolivar, MO | ROTATING WALL CLOUD WITH A ROTATING FUNNEL CLOUD EXTENDING FROM IT. COULD NOT SEE IF IT REACHED THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:13 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1408 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 563 m²/s²
- 0-3 km storm-relative helicity
- 601 m²/s²
- Significant tornado parameter
- 5.5
- Supercell composite
- 21.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 062328 SVRSGF MOC039-057-167-070015- /O.NEW.KSGF.SV.W.0348.080606T2328Z-080607T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 628 PM CDT FRI JUN 6 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN DADE COUNTY IN SOUTHWEST MISSOURI... NORTHWESTERN POLK COUNTY IN SOUTHWEST MISSOURI... SOUTHEASTERN CEDAR COUNTY IN SOUTHWEST MISSOURI... * UNTIL 715 PM CDT. * AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR CANE HILL...OR 9 MILES SOUTHEAST OF STOCKTON...MOVING NORTHEAST AT 24 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FAIR PLAY BY 650 PM CDT. 6 MILES SOUTHEAST OF HUMANSVILLE BY 705 PM CDT. THE TOWNS OF MASTERS...BEARCREEK AND DUNNEGAN ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3781 9357 3767 9335 3750 9374 3758 9382 TIME...MOT...LOC 2328Z 229DEG 21KT 3758 9372 $$ GAEDE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:07 PM CDT, 21 minutes earlier.
Area forecast discussion, Jun 6, 6:07 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 607 PM CDT FRI JUN 6 2008 .DISCUSSION... FORECAST CHALLENGES CONCERN SEVERE WEATHER POTENTIAL THIS AFTERNOON...THEN PRECIP CHANCES ONCE AGAIN SUNDAY NIGHT INTO THE REMAINDER OF THE WEEK. CURRENTLY...RADAR LIGHTING UP ON SCATTERED SHOWERS AND THUNDERSTORMS EARLY THIS AFTERNOON ACROSS MUCH OF CENTRAL AND SOUTHERN MISSOURI. STRONGEST THUNDERSTORMS DEVELOPING OVER EAST CENTRAL MISSOURI AND HAVE SEEN SOME ROTATION IN THESE STORMS. 0-1KM STORM HELICITIES OF 300-400 M2/S2 FROM SPC SREF PRODUCTS AND EHI VALUES OF 4-5 IN THIS AREA CAPABLE OF SUPPORTING TORNADIC THUNDERSTORMS. SREF FORECAST MODELS FOR THIS AFTERNOON SHOWING THUNDERSTORM AND SEVERE WEATHER POTENTIAL SHOULD CONTINUE ACROSS EAST CENTRAL AND SOUTHEASTERN MISSOURI THIS AFTERNOON WITH MUCAPES 1500/2000 J/KG. AREAS ALONG AND SOUTH OF INTERSTATE 44 LOOK TO BE UNDER THE GUN THIS AFTERNOON FOR FURTHER SEVERE THUNDERSTORM DEVELOPMENT. AREA PROFILERS SHOWING A VERY STRONG LOW LEVEL JET EVIDENT ACROSS THIS AREA WITH A 50KT 850MB JET AND GOOD DIFLUENT FLOW AT 300/250MBS AS A 60-70KT JET FINGER IS CROSSING THROUGH THIS AREA. FURTHER WEST ACROSS EASTERN KANSAS...PROFILER WINDS CONTINUE TO SHOW A WESTERLY TO NORTHWESTERLY FLOW WHICH IS ADVECTING MID 50 DEWPOINTS INTO EASTERLY KANSAS. SO...THREAT AREA TODAY SHOULD BE FOR OUR MISSOURI COUNTIES SOUTH OF INTERSTATE 44 THIS AFTERNOON. WRF MODEL CONTINUES TO SHOW FAIRLY GOOD ISENTROPIC UPGLIDE ACROSS OUR EASTERN ZONES THROUGH THE EARLY EVENING TONIGHT AND HAVE BUMPED UP POPS FOR THIS AREA THIS EVENING AS STORMS CONTINUE TO DEVELOP AS A 40-45KT LOW LEVEL JET CUTS THROUGH THE AREA. PROBABLY WILL SEE CONVECTION CONTINUING ACROSS OUR EASTERN ZONES AT LEAST THROUGH MIDNIGHT. WRF SOUNDINGS ALSO SHOWING PWATS OF 1.75 INCHES ACROSS OUR EASTERN ZONES...SO FLASH FLOODING WILL CONTINUE TO BE A THREAT. BY SATURDAY..UPPER HEIGHTS BUILD ROUGHLY 30-50 DMS ACROSS SOUTHERN MISSOURI EFFECTIVELY PUSHING CONVECTION NORTH OF THE CWA. FOR THE MOST PART...CWA SHOULD BE DRY WITH HOT TEMPERATURES AND MUGGY CONDITIONS. SHOULD STAY DRY THROUGH THE DAY AND INTO SUNDAY AS HOT/HUMID CONDITIONS CONTINUE. BY SUNDAY NIGHT...NEXT UPPER LOW SITUATED ACROSS NORTH DAKOTA WITH A TRAILING COLD FRONT ACROSS EASTERN MINNESOTA...IOWA...BACK INTO NORTHERN MISSOURI. MODELS INDICATING A CONVECTIVE COMPLEX DEVELOPING ACROSS EASTERN KANSAS. CORFIDI VECTORS FROM THE GFS/WRF SHOWS THAT THIS COMPLEX SHOULD TRACK INTO EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI LATE IN THE EVENING SUNDAY INTO MONDAY MORNING. HAVE THEREFORE INCREASED POPS EVEN MORE FROM THIS MORNINGS FORECAST FOR OUR WESTERN ZONES. THE WEEK IS GOING TO BE CHARACTERIZED BY UNSETTLED CONDITIONS THROUGHOUT THE WEEK AS WESTERLY FLOW CONTINUES AND WE SEE SOME DISTURBANCES MOVING THROUGH THE WESTERLY FLOW. THURSDAY LOOKS TO BE OUR NEXT SIGNIFICANT RAINFALL PRODUCER AS ECMWF SHOWS ANOTHER UPPER LOW MOVING ACROSS THE UPPER PLAINS...DRAGGING A COLD FRONT INTO NORTHERN KANSAS. GCC && .AVIATION... FOR THE 00Z TAFS...SCATTERED CONVECTION WILL CONTINUE THIS EVENING AND HAVE VCTS WORDING FOR FIRST COUPLE OF HOURS IN JLN/SGF TAFS. ALSO INCLUDED A TEMPO GROUP IN JLN FOR FIRST HOUR AS SOME TSRA SOUTHWEST OF THE JLN TERMINAL AS OF 23Z. MAIN HAZARD LATER TONIGHT WILL BE WITH NON-CONVECTIVE LOW LEVEL WIND SHEAR. LOW LEVEL JET WILL INCREASE TO THE WEST TONIGHT WITH WINDS AROUND 2000 FEET ABOUT 45 KTS. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 6, 6:16 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 616 PM CDT FRI JUN 6 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072330- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 616 PM CDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE TO THE NORTHEAST OVER PORTIONS OF EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THIS EVENING. THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH...TORRENTIAL RAINFALL...AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT WILL GRADUALLY BEGIN TO DECREASE AFTER SUNSET. FLASH FLOODING WILL BE POSSIBLE WITH THIS THUNDERSTORM ACTIVITY AS THE INDIVIDUAL CELLS HAVE SHOWN A TREND OF REPEATEDLY MOVING OVER THE SAME AREAS. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL BE POSSIBLE WITH THE HEAVIEST ACTIVITY...WHICH MAY RAPIDLY FLOOD SMALL CREEKS AND STREAMS...URBAN AREAS...AND LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SUNDAY NIGHT ALONG AND NORTH OF A LINE FROM FORT SCOTT KANSAS TO OSAGE BEACH MISSOURI. THUNDERSTORM DEVELOPMENT ACROSS THE ENTIRE OUTLOOK AREA IS POSSIBLE MONDAY AS ANOTHER STORM SYSTEM DEVELOPS IN THE CENTRAL PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE EVENING HOURS MAINLY NORTHWEST OF A LINE FROM CASSVILLE...TO SPRINGFIELD...TO SALEM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BARJENBRUCH
In the hours before
Local storm report, Jun 6, 4:52 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG 1 NNE ROLLA 37.96N 91.76W
06/06/2008 PHELPS MO EMERGENCY MNGR
SHINGLE DAMAGE ON NUMEROUS HOUSES .5 MILES NNE OF ROLLA
&&
GCLocal storm report, Jun 6, 4:53 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 PM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0328 PM FLASH FLOOD EDGAR SPRINGS 37.70N 91.87W
06/06/2008 PHELPS MO EMERGENCY MNGR
NUMEROUS CREEKS OUT OF BANKS AROUND EDGAR SPRINGS
&&
GCLocal storm report, Jun 6, 5:09 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 PM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 3 E LEBANON 37.68N 92.61W
06/06/2008 LACLEDE MO EMERGENCY MNGR
WATER OVER HIGHWAY 32 3 MILES E OF LEBANON
&&
GCLocal storm report, Jun 6, 5:31 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 PM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 5 N MARSHFIELD 37.41N 92.91W
06/06/2008 WEBSTER MO LAW ENFORCEMENT
NEMEROUS ROADS CLOSED IN THE NORTHERN PART OF THE
COUNTY DUE TO FLASH FLOODING. W HIGHWAY NEAR GREER
CREEK...HH HIGHWAY TO EAST CC...BOWEN CREEK ROAD AND
TIMBER RIDGE ROADS ALL CLOSED DUE TO FLOODING.
&&
GCLocal storm report, Jun 6, 5:52 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD BOLIVAR 37.61N 93.41W
06/06/2008 POLK MO EMERGENCY MNGR
NUMEROUS LOW WATER CROSSINGS FLOODED ACROSS COUNTY
&&
LDOOLEYSpecial weather statement, Jun 6, 6:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 608 PM CDT FRI JUN 6 2008 MOZ078-089-062345- DADE MO-CEDAR MO- 608 PM CDT FRI JUN 6 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN DADE AND SOUTHEASTERN CEDAR COUNTIES UNTIL 645 PM CDT... AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF GREENFIELD...MOVING NORTHEAST AT 28 MPH. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN DADE AND SOUTHEASTERN CEDAR COUNTIES...INCLUDING THE TOWNS OF CANE HILL... BONA...MASTERS AND BEARCREEK. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. GAEDE
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:08 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 37 min |
| Jun 5, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 46 min |
| Jun 5, 11:43 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
| Jun 6, 12:16 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 8 hr |
| Jun 6, 1:08 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 67 min |
| Jun 6, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 62 min |
| Jun 6, 1:52 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 53 min |
| Jun 6, 1:58 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 27 min |
| Jun 6, 2:09 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 36 min |
| Jun 6, 2:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 45 min |
| Jun 6, 2:29 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 61 min |
| Jun 6, 2:36 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 54 min |
| Jun 6, 2:51 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence, McDonald, Newton | 5 hr |
| Jun 6, 3:03 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Miller, Morgan | 40 min |
| Jun 6, 3:37 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 35 min |
| Jun 6, 4:06 AM CDT | Areal Flood Advisory | SGF | Christian, Dallas, Greene, Lawrence, Polk, Webster | 3 hr |
| Jun 6, 4:31 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 35 min |
| Jun 6, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 35 min |
| Jun 6, 4:50 AM CDT | Areal Flood Advisory | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 107 min |
| Jun 6, 9:35 AM CDT | River Flood Warning | SGF | Vernon | 48 hr |
| Jun 6, 10:42 AM CDT | Areal Flood Advisory | SGF | Barry, Camden, Christian, Dade, Dallas, Greene and 11 more | 6 hr |
| Jun 6, 11:02 AM CDT | Flash Flood Warning | SGF | Greene | 3 hr |
| Jun 6, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 25 min |
| Jun 6, 11:55 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Dallas, Greene, Laclede, Lawrence and 6 more | 6 hr |
| Jun 6, 12:14 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 31 min |
| Jun 6, 12:44 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 31 min |
| Jun 6, 12:54 PM CDT | Flash Flood Warning | SGF | Phelps | 5 hr |
| Jun 6, 1:22 PM CDT | Tornado Warning | SGF | Phelps | 38 min |
| Jun 6, 1:32 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski | 45 min |
| Jun 6, 1:44 PM CDT | Flash Flood Warning | SGF | Dade, Jasper | 9 hr |
| Jun 6, 1:57 PM CDT | Tornado Warning | SGF | Phelps | 18 min |
| Jun 6, 2:15 PM CDT | Tornado Warning | SGF | Phelps | 22 min |
| Jun 6, 4:17 PM CDT | Tornado Warning | SGF | Wright | 28 min |
| Jun 6, 4:26 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 49 min |
| Jun 6, 4:51 PM CDT | Flash Flood Warning | SGF | Barton | 6 hr |
| Jun 6, 5:30 PM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 7 hr |
| Jun 6, 5:38 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 6 hr |
| Jun 6, 6:41 PM CDT | Tornado Warning | SGF | Polk | 64 min |
| Jun 6, 6:55 PM CDT | Flash Flood Warning | SGF | Cedar, Hickory, Polk, St. Clair | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.